# SDR ABXA9500175

- Difficulty date: February 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: 5913055504AX
- Condition: Corroded
- Location: Fs 604
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND LEVEL II CORROSION ON WING TO FUSELAGE FITTING ON TOP OF CENTER WING SECTION, RIGHT SIDE, AT STATION XCW 58 AND FS 604.  REPLACED FITTING IAW DC-9 SRM CHAPTERS 51-30-5 AND 51-20-0.
